Skew Standard Domino Tableaux and Partial Motzkin Paths

Ting Yuan Cheng, Sen Peng Eu, Tung Shan Fu, Yi Lin Lee

Research output: Contribution to journalArticle

Abstract

In this paper, we establish a bijection between standard domino tableaux with at most three rows and partial Motzkin paths. Moreover, we establish a connection between skew standard domino tableaux with at most three rows and a variant of partial Motzkin paths within the nonnegative quadrant and enumerate such tableaux with n dominoes in terms of linear combinations of Motzkin numbers.

Original languageEnglish
Pages (from-to)43-71
Number of pages29
JournalAnnals of Combinatorics
Volume21
Issue number1
DOIs
Publication statusPublished - 2017 Mar 1

Keywords

  • Motzkin paths
  • partial Motzkin paths
  • skew standard domino tableaux
  • standard domino tableaux

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Skew Standard Domino Tableaux and Partial Motzkin Paths'. Together they form a unique fingerprint.

  • Cite this